Interpolation of multiple zeta and zeta-star values

Shuji Yamamoto

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We define polynomials of one variable t whose values at t = 0 and 1 are the multiple zeta values and the multiple zeta-star values, respectively. We give an application to the two-one conjecture of Ohno-Zudilin, and also prove the sum formula and the cyclic sum formula for these polynomials.

Original languageEnglish
Pages (from-to)102-114
Number of pages13
JournalJournal of Algebra
Volume385
DOIs
Publication statusPublished - 2013 Jul 1

Keywords

  • Cyclic sum formula
  • Multiple zeta values
  • Multiple zeta-star values
  • Sum formula
  • Two-one conjecture

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Interpolation of multiple zeta and zeta-star values'. Together they form a unique fingerprint.

  • Cite this